Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Severe hair fall after foreplay. Suggest any quick remedy

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Fri, 25 Jan 2013 in Hair Loss
Question: Hello Doc,
I recently got engaged and we recently started with foreplay after which I am having a lot of hair loss. (extreme hair loss) . I live in chennai. Can you please suggest some quick remedy as I am getting really close to my marriage. Really appreciate your help.

Regards,
XXXXXXX
doctor
Answered by Dr. Sudarshan 8 hours later
Hi XXXXXXX
Thanks for writing in.
Hair loss can be due to multiple causes like hormonal imbalance, stress, environmental factors ,nutritional deficiencies etc.
Try to avoid stress.Marriage related stress can aggravate preexisting hair loss.
Maintain good diet with XXXXXXX leafy vegetables, soya products ,jaggery and groundnuts.
Take a lot of vitamin c in diet .it helps a lot.
Take a multivitamin multimineral hair supplement daily.Keraglo XXXXXXX is one such supplement.take one capsule of keraglo XXXXXXX daily.
Apply foligain lotion twice daily over scalp.
It is anti hair loss serum and will stop hair loss.
Also use a medicated shampoo like trigaine shampoo.
Continue this for 3 months to get a lasting effect.
Hope this helps.
I will be available for any follow up questions.
Regards
Dr Sudarshan
MD
Dermatologist

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 2 hours later
Thanks for the feedback, Just one question me any my fiancée just started with the foreplay and I am an having extreme hair fall within the last one week. Will the hair fall increase after marriage? I am currently taking hairgro tablets which is not of any help to me. Please advise if I can stop the same n take Keraglo XXXXXXX tablets.
doctor
Answered by Dr. Sudarshan 5 hours later
Hi ,
Keraglo XXXXXXX is much better than hairgow tablets. You should take it once a day for atlaest for 2 months.Applying foligain along with it will help a lot.hair fall is not related to foreplay or sexual activity.
Hairfall will usually decrease after the marriage.Continue the treatment and you will get the results.
Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Multivitamin

doctor1 MD

I have been having sclerotherapy treatments for my varicose veins. After 4 treatments they are not having the desired. Effect -they are not working. I have been told that horsechestnut may help. The only meds I am currently taking are one omega 3 tablet, a vitamin d and multivitamin daily. Is horsechestnut a good alternative, and would it interact with my daily meds, as outlined above?

doctor1 MD

Hi. Yesterday, my GP diagnosed me with celiac disease. My few symptoms seem to stem from vitamin deficiencies and anaemia through malabsorption i.e memory loss, numb tongue, pallor etc. Both my sister and father also have celiac disease, so I am no stranger to the hard-ships of a gluten-free diet. As a student, I have made an informed decision not to follow this treatment plan, with the knowledge that I would be increasing my risk of cancer, because I feel it would be impossible to fit around my lifestyle. I will be seeing my GP again next week for my follow-up appointment, and am planning to ask for a prescription for strong multivitamins, treatment for my anaemia, and digestive enzymes. In your opinion, how effective will this treatment plan be? Is my GP likely to agree to this? Thanks.

doctor1 MD

Dear Respected panel, I have some gestric problems and suffer from sudden diorrea, stomuch pains even if i am eating simple home cooked food. Such attacks last for a week or so when I have bloating of the stomuch, increased level of acidity etc. These atttacks are repeated almost every two months. Recently I did a CT Scan and the findings were There is evidence of Sigmoid Diverticulosis with no evidence of acute inflammation. I am also on these medication: Amlopin 5mg, Batacod 50mg,Valzaar 80, Clopivas 75 AP, Tonact TG, Folvite 5mg, Multivitamin. As the blood test shows increased level of CPK value, I have been advised to cut out Tonact TG. The Gestro specialist has asked me to take Selace Forte and Maxep daily. My Questions are. 1. what is the medication I should take in place of Tonact TG. Most other Statins have side effects on me ( headac, non Concentration). 2. what is the remidy for Signoid Divertucolisis. 3. Are there any side effects of Selace Forte and Maxepa on me as I am on Blood pressure reducing medication and Clopivas AP 75 which is a blood thinner. I regularly walk 5 km daily, do my back stretches and play golf twice a week. I am 63 years old, weight 65kg, height 5 10 . I would be very greatful if you would advice me in the matter. Pradip Patel

doctor1 MD

I am a 30 year old female. Always been pretty active, but am feeling pretty fatigued lately. Low mood, lack of focus. I was thinking about taking a vitamin supplement from NeuroScience (not sure if you are familiar with them), that supports adrenal health (AdreCor with SamE). What are your thoughts? Also, I have been an on and off again smoker for a long time. I read the Daxitrol is helpful to control cravings and impulsive behaviors. I prefer natural supplements vs synthetic.

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...